# SDR ASAA2017010319237

- Difficulty date: January 3, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,651 hours, 3,462 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Loose
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAKE MEDLINK CALL ON SATCOM.  ACFT GROUNDED.  CONFIRMED FAULT, SATCOM INOPERATIVE, SATCOM PAGE SHOWS NOT READY.  REMOVED IRIDIUM SATCOM/DATA ANTENNA & FOUND BOTH ANTENNA COAX CABLE CONNECTORS LOOSE.  REPLACED THE ANTENNA AS PRECAUTION IAW AMM TASK 23-15-00-400-803, GROUND FUNCTIONAL CHECKED NORMAL IAW AMM TASK 23-15-00-730-801. LBT1 & LBT2 SHOW SOLID GREEN AND SBD & ARINC SHOW BLINKING GREEN.
